# SDR AALA202104279010

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 12,944 hours, 1,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR HANDLE STICKING AT LAVATORY 2A-1R. APPLIED LUBRICANT TO LAVATORY 2A-1R DOOR HANDLE. OPS CHECK GOOD IAW AMM 52-50-00.
